Metrics

From
Incomplete h(x)-B-Tribonacci Polynomials by S. Arolkar and Y.S. Valaulikar Turkish Journal of Analysis and Number Theory. 2016, 4(6), 155-158 doi:10.12691/tjant-4-6-1
Views
14013
Html 13356
Abstract 657
06 November 2016 (publication date) through 02 November 2026 *
14.29 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 7956
PDF2002
Epub2007
XML2532
PPT0
Figures722
Tables693
Export: 5176
RIS1657
BibTex1773
Endnote1746
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com